# SDR ASAA2020082193054

- Difficulty date: August 19, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 18,241 hours, 5,861 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CAPTAIN'S NAV DISPLAYED VTK FOLLOWED BY MAP FAILURE FLAG.  DURING THE FAILURE THERE WAS NO FMC DATA ON BOTH CDUS.  AFTER 90 SECONDS CAPTAIN`S FMC RETURNED TO NORMAL OPS AND FMC DATA RETURNED TO BOTH CDUS.  GROUNDED - YES.  RAN B737-900 FIM TASK 34-61 TASK 836, OPS RESTORED.  CHECKS OK, REFERENCE SAME.
